# SDR SWAA2015082443093

- Difficulty date: July 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 63,336 hours, 50,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOORWAY DOOR STOP INTERCOSTAL OUTER CHORD CRACKED BETWEEN BS 277 TO BS 291.5, BETWEEN STRINGER 12R TO 13R.  R & R CHORD IAW EO & EA.
